Alert archive / Wyoming / High Wind Warnings in 2022
High Wind Warning 53, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Nov 24, 2022, 9:12 PM MST for Albany County, Laramie County, Platte County, Wyoming. It was in force for 38 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2022, 9:12 PM MST (04:12 UTC)
- Expired
- Nov 26, 2022, 11:00 AM MST
- In force
- 38 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 66 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 4.2 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3979 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
465 WWUS75 KCYS 250412 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 912 PM MST Thu Nov 24 2022 WYZ106-251200- /O.NEW.KCYS.HW.W.0053.221125T0412Z-221126T1800Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 912 PM MST Thu Nov 24 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM MST SATURDAY... * WHAT...West to southwest winds 35 to 45 MPH with occasional gusts up to 60 MPH possible. * WHERE...Central Laramie Range and Southwest Platte County including the Bordeaux Interchange along Interstate 25 between Chugwater and Wheatland. * WHEN...Until 11 AM MST Saturday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ110-251200- /O.NEW.KCYS.HW.A.0052.221126T0600Z-221127T0000Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 912 PM MST Thu Nov 24 2022 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... * WHAT...West to southwest winds 30 to 40 MPH with occasional gusts 55 to 60 MPH possible. * WHERE...North Snowy Range Foothills including Arlington and Elk Mountain along Interstate 80 between Laramie and Rawlins. * WHEN...From Friday evening through Saturday afternoon. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ CLH
4 follow-up statements
874 WWUS75 KCYS 250935 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 235 AM MST Fri Nov 25 2022 WYZ106-260000- /O.CON.KCYS.HW.W.0053.000000T0000Z-221126T1800Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 235 AM MST Fri Nov 25 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY... * WHAT...West to southwest winds 35 to 45 MPH with occasional gusts up to 60 MPH possible. * WHERE...Central Laramie Range and Southwest Platte County including the Bordeaux Interchange along Interstate 25 between Chugwater and Wheatland. * WHEN...Until 11 AM MST Saturday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WYZ110-260000- /O.CON.KCYS.HW.A.0052.221126T0600Z-221127T0000Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 235 AM MST Fri Nov 25 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SATURDAY AFTERNOON... * WHAT...West to southwest winds 30 to 40 MPH with occasional gusts 55 to 60 MPH possible. * WHERE...North Snowy Range Foothills including Arlington and Elk Mountain along Interstate 80 between Laramie and Rawlins. * WHEN...From Friday evening through Saturday afternoon. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
863 WWUS75 KCYS 252153 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 253 PM MST Fri Nov 25 2022 WYZ106-261200- /O.CON.KCYS.HW.W.0053.000000T0000Z-221126T1800Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 253 PM MST Fri Nov 25 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST SATURDAY... * WHAT...West to southwest winds 35 to 45 MPH with occasional gusts up to 60 MPH possible. * WHERE...Central Laramie Range and Southwest Platte County including the Bordeaux Interchange along Interstate 25 between Chugwater and Wheatland. * WHEN...Until 11 AM MST Saturday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ110-261200- /O.CON.KCYS.HW.A.0052.221126T0600Z-221127T0000Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 253 PM MST Fri Nov 25 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 11 PM MST THIS EVENING THROUGH SATURDAY AFTERNOON... * WHAT...West to southwest winds 30 to 40 MPH with occasional gusts 55 to 60 MPH possible. * WHERE...North Snowy Range Foothills including Arlington and Elk Mountain along Interstate 80 between Laramie and Rawlins. * WHEN...From Friday evening through Saturday afternoon. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
638 WWUS75 KCYS 261030 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 330 AM MST Sat Nov 26 2022 WYZ110-270000- /O.CAN.KCYS.HW.A.0052.000000T0000Z-221127T0000Z/ /O.NEW.KCYS.HW.A.0053.221127T1200Z-221128T1200Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 330 AM MST Sat Nov 26 2022 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT... * WHAT...West to southwest winds 40 to 50 MPH with gusts up to 75 MPH expected. * WHERE...North Snowy Range Foothills including Arlington and Elk Mountain along Interstate 80 between Rawlins and Laramie. * WHEN...5 AM MST Sunday until 5 AM MST Monday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ106-270000- /O.NEW.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/ /O.CON.KCYS.HW.W.0053.000000T0000Z-221126T1800Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 330 AM MST Sat Nov 26 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * WHAT...West winds 35 to 50 MPH with gusts up to 75 MPH expected. * WHERE...Central Laramie Range and Southwest Platte County including the Bordeaux Interchange along Interstate 25 between Chugwater and Wheatland. * WHEN...High Wind Warning remains valid until 11 AM MST this morning. High Wind Watch valid from 11 AM MST Sunday until 5 AM MST Monday. Winds will be strongest from late Sunday afternoon into early Monday morning. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ WYZ104-105-109-270000- /O.NEW.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/ Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Carbon County- Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin, and Rawlins 330 AM MST Sat Nov 26 2022 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * WHAT...West to southwest winds 35 to 45 MPH with gusts up to 65 MPH expected. * WHERE...Central and northern Carbon County including the Ferris and Seminoe Mountains, Shirley Basin, and Rawlins. * WHEN...11 AM MST Sunday until 5 AM MST Monday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ101-107-270000- /O.NEW.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/ Converse County Lower Elevations-East Platte County- Including the cities of Douglas, Glenrock, Bill, Deer Creek, Wheatland, and Guernsey 330 AM MST Sat Nov 26 2022 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * WHAT...West to southwest winds 35 to 45 MPH with gusts 65 to 75 MPH expected. * WHERE...Lower elevations of Converse and Platte Counties. The strongest winds are expected along Interstate 25 between Glendo and Wheatland. * WHEN...11 AM MST Sunday until 5 AM MST Monday. The strongest winds are expected Sunday evening. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ116-117-270000- /O.NEW.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/ South Laramie Range-South Laramie Range Foothills- Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 330 AM MST Sat Nov 26 2022 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * WHAT...West winds 40 to 50 mph with gusts up to 75 mph expected. * WHERE...South Laramie Range and South Laramie Range Foothills including Interstate 80 between Laramie and Cheyenne. * WHEN...11 AM MST Sunday until 5 AM MST Monday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ CLH
896 WWUS75 KCYS 261744 NPWCYS URGENT - WEATHER MESSAGE National Weather Service Cheyenne WY 1044 AM MST Sat Nov 26 2022 WYZ106-270315- /O.EXP.KCYS.HW.W.0053.000000T0000Z-221126T1800Z/ /O.CON.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/ Central Laramie Range and Southwest Platte County- Including the city of Bordeaux 1044 AM MST Sat Nov 26 2022 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM MST THIS MORNING... Gusty winds have diminished quickly this morning around the Bordeaux area. Winds will shift into the north shortly with a few gusts up to 30 mph possible. Therefore, the High Wind Warning is allowed to expire on time. A High Wind Watch remains in effect beginning late Sunday morning. && $$ WYZ110-270315- /O.CON.KCYS.HW.A.0053.221127T1200Z-221128T1200Z/ North Snowy Range Foothills- Including the cities of Arlington and Elk Mountain 1044 AM MST Sat Nov 26 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT... * WHAT...West to southwest winds 40 to 50 MPH with gusts up to 75 MPH expected. * WHERE...North Snowy Range Foothills including Arlington and Elk Mountain along Interstate 80 between Rawlins and Laramie. * WHEN...5 AM MST Sunday until 5 AM MST Monday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ104-105-109-270315- /O.CON.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/ Ferris/Seminoe/Shirley Mountains-Shirley Basin- Central Carbon County- Including the cities of Seminoe Dam, Medicine Bow, Shirley Basin, and Rawlins 1044 AM MST Sat Nov 26 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * WHAT...West to southwest winds 35 to 45 MPH with gusts up to 65 MPH expected. * WHERE...Central and northern Carbon County including the Ferris and Seminoe Mountains, Shirley Basin, and Rawlins. * WHEN...11 AM MST Sunday until 5 AM MST Monday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ101-107-270315- /O.CON.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/ Converse County Lower Elevations-East Platte County- Including the cities of Douglas, Glenrock, Bill, Deer Creek, Wheatland, and Guernsey 1044 AM MST Sat Nov 26 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * WHAT...West to southwest winds 35 to 45 MPH with gusts 65 to 75 MPH expected. * WHERE...Lower elevations of Converse and Platte Counties. The strongest winds are expected along Interstate 25 between Glendo and Wheatland. * WHEN...11 AM MST Sunday until 5 AM MST Monday. The strongest winds are expected Sunday evening. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ WYZ116-117-270315- /O.CON.KCYS.HW.A.0053.221127T1800Z-221128T1200Z/ South Laramie Range-South Laramie Range Foothills- Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, and Horse Creek 1044 AM MST Sat Nov 26 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT... * WHAT...West winds 40 to 50 mph with gusts up to 75 mph expected. * WHERE...South Laramie Range and South Laramie Range Foothills including Interstate 80 between Laramie and Cheyenne. * WHEN...11 AM MST Sunday until 5 AM MST Monday. * IMPACTS...Mainly to transportation. Strong cross winds will be hazardous to light weight and high profile vehicles, including campers and tractor trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Nov 24, 4:33 PM MST, 4 hours 39 minutes earlier.
Area forecast discussion, Nov 24, 4:33 PM MST, 4 hours 39 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 433 PM MST Thu Nov 24 2022 .SHORT TERM...(This evening through Saturday night) Issued at 225 PM MST Thu Nov 24 2022 A pleasant Thanksgiving across the CWA this afternoon. Clouds have cleared out and winds have died down a bit. Current temperatures are a bit on the chilly side, ranging from the 30s to low 40s. Expect quiet weather overnight as well. The pleasant weather continues into Friday as a brief upper-level ridge builds over the area. 700 mb temperatures will rise to ~5C during the afternoon hours, leading to above average temperatures. Highs in the 50s and low 60s are expected for areas east of the Laramie Range. Temperatures west of the Laramie Range will be cooler, but still above average with highs in the 40s. These temperatures will be accompanied by sunny skies and light winds, making it a great day to spend time outdoors. Late Friday night/early Saturday morning, pressure gradients will begin to tighten ahead of a cold front moving through the CWA during the day Saturday. Deterministic 12Z GFS has backed off on 700 mb winds during this time compared to the previous run. Winds aloft stay below 50 kts so expecting elevated winds for the wind prone areas. Cannot rule out a few gusts to 60 MPH as MSLP gradients look good and there is enough subsidence. Elevated winds will likely die down by the afternoon with the passage of the front. Expecting cooler temperatures compared to Friday due to the FROPA and increased cloud cover. Exact temperatures will need to be ironed out with the coming forecast packages as it will largely be dependent on the timing of the front. There will be light precipitation behind the front Saturday night. Some places could pick-up a quick half inch of snow, but the mountains likely have the best shot at any accumulating snow. As quickly as it moved in, precipitation should be done by Sunday morning. .LONG TERM...(Sunday through Thursday) Issued at 225 PM MST Thu Nov 24 2022 Sunday...Based on the low and mid level gradients, and in house wind probabilities, it looks windy, especially in the afternoon as northwest flow aloft tightens up. Somewhat cooler in most locations compared to Saturday based on the 700 mb temperatures. Monday...A double barreled series of shortwave troughs aloft carves out a longwave trough over the Rockies with our flow aloft strengthening overhead. The difficulty will be in temperature forecasting with the next strong cold front entering our counties in the afternoon. For now, will stick closer to the warmer guidance. In house models suggest possible high winds across our wind prone locations. Chances for snow increase west of Interstate 25 in the afternoon due to improving orographics and cyclonic flow aloft. Tuesday...Looks like a very cold, blustery and snowy day as the upper trough axis passes overhead with decent 500-300 mb and 700-500 mb quasigeostrophic forcing of the moist airmass helping to produce widespread light to moderate snow. Although the shortwave passage will be brief, we may eventually need Winter Weather Advisories for some of our mountain zones. Wednesday/Thursday...Brisk northwest flow aloft on Wednesday transitions to southwest on Thursday. Based on the strength of the low and mid level gradients and surface pattern, along with our local in house wind portal, high winds look like a decent bet primarily for our wind prone locations, and perhaps elsewhere depending on downward vertical motion fields. With limited low and mid level moisture, no precipitation is expected. Slight warming trend into Thursday based on 700 mb temperature trends. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 411 PM MST Thu Nov 24 2022 VFR flight conditions expected for all terminals through the forecast period. KCYS will see gusts up to 20 knots through 01Z this evening before tapering off to 12 knots or less. The remaining terminals will see gusts of 10 knots or less as winds become VRB overnight for most locations. && .FIRE WEATHER... Issued at 225 PM MST Thu Nov 24 2022 Cold front moved through southeast Wyoming last evening...bringing snow to some areas and colder temperatures to the area. Snow expected to end by sunrise with clearing skies through the day. Pretty nice day Friday with sunny skies and dry weather as high pressure builds over the area. Could see near critical afternoon humidity east of the Laramie Range Friday...but gusty winds are not expected. Next cold front begins to move into the area Saturday...bringing strong west winds to the wind prone areas Saturday afternoon and evening. Colder temperatures with the front will keep afternoon humidity above critical levels. A much stronger front Monday and Tuesday could bring widespread strong winds ahead of the front along with widespread snow and blowing snow behind the front. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...SF LONG TERM...RUBIN AVIATION...BW FIRE WEATHER...GCC
Hazardous weather outlook, Nov 24, 1:45 PM MST, 7 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 145 PM MST Thu Nov 24 2022 NEZ002-003-019>021-054-055-095-096-WYZ101>119-252045- Dawes County-Box Butte County-Scotts Bluff County-Banner County- Morrill County-Kimball County-Cheyenne County- Northern Sioux County-Southern Sioux County- Converse County Lower Elevations-Niobrara County- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- East Platte County-Goshen County-Central Carbon County- North Snowy Range Foothills-Southwest Carbon County- Sierra Madre Range-Upper North Platte River Basin-Snowy Range- Laramie Valley-South Laramie Range-South Laramie Range Foothills- Central Laramie County-East Laramie County- 145 PM MST Thu Nov 24 2022 This hazardous weather outlook is for portions of panhandle Nebraska...east central Wyoming...south central Wyoming and southeast Wyoming. .DAY ONE...THIS AFTERNOON AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Watching the potential for widespread high winds Sunday into Monday. High winds also possible Wednesday. Winter weather returns Monday into Tuesday. Widespread snow with accumulations possible. .Spotter information statement... Spotter activation will not be needed.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 9:12 PM MST | High Wind Watch | CYS | Albany, Carbon | 30 hr |
Nearby
High Wind Warnings in Wyoming, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.